# SDR AALA201605089002

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 26,456 hours, 3,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING DAILY CHECK FOUND EMER LIGHT MID GALLEY 2R AISLE INOPERATIVE.  FOUND CONNECTOR ABOVE IFE CTR OFF & BAGGED.  RE-INSTALLED CONNECTOR ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
